Networks

John N. Mordeson, Sunil Mathew, Davender S. Malik

Research output: Chapter in Book/Report/Conference proceedingChapter

Abstract

In the first three sections, we devote our attention to the problem of maximizing the flow through a network. We present a fuzzy version of a max flow, min cut theorem.

Original languageEnglish (US)
Title of host publicationStudies in Fuzziness and Soft Computing
PublisherSpringer Verlag
Pages139-155
Number of pages17
DOIs
Publication statusPublished - Jan 1 2018

Publication series

NameStudies in Fuzziness and Soft Computing
Volume365
ISSN (Print)1434-9922

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Computer Science (miscellaneous)
  • Computational Mathematics

Cite this

Mordeson, J. N., Mathew, S., & Malik, D. S. (2018). Networks. In Studies in Fuzziness and Soft Computing (pp. 139-155). (Studies in Fuzziness and Soft Computing; Vol. 365). Springer Verlag. https://doi.org/10.1007/978-3-319-76454-2_4